# SDR 2017FA0000088

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: General aviation
- Aircraft: CFFAW
- Make and model: Cessna 182T
- Aircraft time: 3,500 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D208938
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT STATED THAT DURIUNG DESCENT, THE ENGINE ROLLED BACK TO 1500 RPM,  DECLARED AN EMERGENCY AND LANDED  WITHOUT INCIDENT. THE PROPELLER GOVERNOR WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
